# SDR USAA960663

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Damage
- Location: Bs 727
- Part time: 47,115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION FOUND THREE ACCESS PLATE MOUNTING FLANGE HOLES DAMAGED IN KEEL BEAM, RIGHT SIDE KEEL BEAM LOWER CHORD OUTBOARD FLANGE FORWARD OF BS 727.  INSTALLED STRAP REPAIR PER EA, REPAIRED PER EA 41514.  (M)
